About
These Sudafed Sinus Pressure & Pain Tablets contain Pseudoephedrine Hydrochloride and Ibuprofen which effectively relieves symptoms of a stuffy nose, blocked sinuses, sinus pressure, headache as well as pain and fever associated with colds and flu.
Key features:
- Max strength formula.
- Relieves sinus pressure and pain.
- Unblocks your sinuses.
How Do Sudafed Sinus Pressure & Pain Tablets Work?
Pseudoephedrine Hydrochloride offers highly effective relief for nose and sinus congestion. The decongestant gets to work by helping swollen blood vessels in the nose to narrow, helping mucus and air to flow more freely.
Ibuprofen, an anti-inflammatory and painkiller, offers relief from pain, headaches and inflammation.
Dosage:
Adults & Children over 15 years: 1 or 2 tablets with a glass of water every 4-6 hours.
DO NOT give to children under 15 years.
DO NOT take more than 6 tablets in 24 hours.
Contains:
Sudafed Sinus Pressure & Pain tablets contain:
Pseudoephedrine 30mg, ibuprofen 200mg.
Warnings:
What Side Effects Could I Expect?
Sudafed Sinus Pressure & Pain Tablets can have side-effects, like all medicines, although these don't affect everyone and are usually mild.
If you experience any of the following, stop using the medicine and talk to your doctor:
- Allergic reactions such as skin rash.
- Raised blood pressure with headache, vomiting and palpitations.
- An increase or decrease in heart rate.
- You may become more prone to bleeding, bruising, fever and infections, such as sore throat and ulcers, due to changes in your blood.
Other effects which may occur include:
- Nausea.
- Difficulty sleeping.
- Tingling and coolness of the skin.
Who Should Not Use Sudafed Sinus Pressure & Pain Tablets?
DO NOT take Sudafed Sinus Pressure & Pain 200mg/30mg Tablets if you:
- Are allergic to ibuprofen or pseudoephedrine hydrochloride or to any of the other ingredients of this medicine
- Are younger than 15 years
- Are in the third trimester of pregnancy (6 months or more pregnant)
- Are breastfeeding
- Have had an allergic reaction or shortness of breath, asthma, skin rash, itchy runny nose or facial swelling when previously taking acetylsalicylic acid or other NSAIDs
- Have an active or history of recurrent stomach/duodenal ulcers (peptic ulcers) or bleeding (at least two different episodes of confirmed ulcers or bleeding)
- Have a history of gastro-intestinal bleeding or perforation related to previous NSAID treatment
- Have severe liver or kidney failure
- Have severe heart failure
Can I Use Sudafed Sinus Pressure & Pain Tablets If I Am Pregnant or Breastfeeding?
Avoid the use of this medicine in the first 6 months of pregnancy unless your doctor advises otherwise.
DO NOT take Sudafed Sinus Pressure & Pain Tablets during the third trimester of pregnancy.
DO NOT take this medicine if you are breastfeeding, as it may harm your baby.
Driving and Using Machinery
Sudafed Sinus Pressure & Pain Tablets could cause dizziness, hallucinations, unusual headache and visual or hearing disturbances and therefore might temporarily affect your ability to drive and use machines.
If you experience any of these symptoms you should avoid driving or using machines.
Can I Buy Sudafed Sinus Pressure & Pain Tablets Over The Counter?
This medicine is available to buy over the counter. You do not need a prescription to buy Sudafed Sinus Pressure & Pain Tablets but you will be asked some questions about your medical health when you add it to your basket. Our pharmacist will check your consultation prior to despatch to ensure it is safe and appropriate for you.
Always read the patient information leaflet before using this medicine.
Useful Information
This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders. For helpful advice please read Our Policies in the footer of the site to understand more.
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.
Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacists for more information.
Please contact your GP if appropriate regarding this product.
Product Images: Whilst we try to keep our product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.
Reviews
At Peak Pharmacy Online we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.
